# SDR SWAA2022022439138

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD FWD TIE DOWN PLATE IS CORRODED / REPLACED AFT CARGO COMPARTMENT THRESHOLD FWD TIE DOWN; P/N: 453A2611-1 IAW B737 IPC: 25-52-10-04 AND SRM 51-10-02-0G-0. PARAGRAPH 9C.ATAG: A45860
